# SDR DALA2025111708397

- Difficulty date: November 11, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 34,939 hours, 3,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATHWAY LIGHT AT 23HJ INOPERATIVE.  DEFER TO MEL 33-50-07A. PLACARD INSTALLED. (LP# 8042309)
